# SDR JR2R2011072000312

- Difficulty date: July 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 16,707 hours, 13,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703100719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RT SIDE FUSELAGE LOCATED BETWEEN FS 421-437 STR 16 AND 17R.  REPAIRED SKIN AT FS 421-437 STR 16-17R IAW RO CRJ 9-53-0744.
